# SDR DALA2019011800336

- Difficulty date: January 18, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 49,102 hours, 33,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVER WING EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE OVER WING EMERGENCY LIGHTS BATTERY PACK IAW AMM 33-54. OPERATIONAL CHECK WAS GOOD. (LP #4842898)
